Acta Mathematica

The determinantal formula of Schubert calculus

G. Kempf and D. Laksov

Full-text: Open access

Note

This revised version was published online in November 2006 with corrections to the Cover Date.

Article information

Source
Acta Math. Volume 132 (1974), 153-162.

Dates
Received: 1 March 1973
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889803

Digital Object Identifier
doi:10.1007/BF02392111

Zentralblatt MATH identifier
0295.14023

Rights
1974 © Almqvist & Wiksell

Citation

Kempf, G.; Laksov, D. The determinantal formula of Schubert calculus. Acta Math. 132 (1974), 153--162. doi:10.1007/BF02392111. https://projecteuclid.org/euclid.acta/1485889803


Export citation

References

  • Damon, J. N.Thom polynomials for contact class singularities. Thesis presented at Harvard University, Cambridge (1972).
  • Grothendieck, A., Sur quelques propriétés fondamentales en théorie des intersections. Séminaire Chevalley, E.N.S. Paris (1958).
  • — Théorie des classes de Chern. Bull. Soc. Math. France, 86 (1958), pp. 137–154
  • Hochster, M. & Eagon, J. A., Cohen-Macaulay rings, invariant theory, and the generic perfection of determinantal loci. Amer. J. Math., 93 (1971), 1020–1058.
  • Hochster, M., Grassmannians and their Schubert subvarieties are arithemetically Cohen-Macaulay. J. Algebra, 25 (1973), 40–57.
  • Kempf, G., Schubert methods with an application to algebraic curves. Publication of Matematisch Centrum, Amsterdam (1971).
  • Kleiman, S. L. & Laksov, D., On the existence of special divisors. Amer. J. Math., 94 (1972), 431–436.
  • Laksov, D., The arithmetic Cohen-Macaulay character of Schubert schemes. Acta Math., 129 (1972), 1–9.
  • Porteous, I. R., Simple singularities of maps. Proceedings of Liverpool singularities-symposium 1, Lecture notes in mathematics, vol. 192, Springer-Verlag, New York, 1971.